| Model Number |
N/A |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577)
| Date of Event |
01/14/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant devices - persona posterior stabilized cemented narrow left size 8 catalog #: 42500006401 lot #: 64068776, persona posterior stabilized articular surface left 12mm catalog #: 42512600512 lot #: 63996687, persona tapered cemented stem extension 14mm catalog #: 42557000114 lot #: 64229084, persona cemented all poly patella 32mm catalog #: 42540000032 lot #: 64208861.The complainant has indicated that the product will not be returned to zimmer biomet for investigation as the devices were discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this patient; please see all reports associated with this event: 3007963827-2022-00165, 3007963827-2022-00166, 0001822565-2023-01003.
Event or Problem Description
It was reported that the patient underwent a left knee arthroplasty revision to address worsening pain, increasing functional limitations, swelling, component rotation, clicking noises and instability approximately one year post-operatively.Revision operative notes noted the patellar component was examined to be stable and remained implanted.Removal of the femoral and tibial components showed minimal bone loss.Appropriate range of motion, stability and patellar tracking were achieved with new components.No intraoperative complications were identified and the patient was transferred to recovery in stable condition.Attempts have been made, however, no additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h10.The product was confirmed through review of medical records.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.